RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 1, Pages 70–79 (Mi tmf4052)  

This article is cited in 1 scientific paper (total in 1 paper)

Behavior of electrodynamic Green's functions at low frequences

S. V. Peletminskii, V. I. Prikhod'ko, V. S. Shchelokov


Abstract: Low-frequency asymptotics of the electrodynamical Green functions is studied. The interpretation of the pole terms, which are present in this asymptotics, is given. The unified system of the Maxwell equations and the hydrodynamic equations is deduced.

Full text: PDF file (493 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:1, 986–991

Bibliographic databases:

Received: 20.12.1974

Citation: S. V. Peletminskii, V. I. Prikhod'ko, V. S. Shchelokov, “Behavior of electrodynamic Green's functions at low frequences”, TMF, 25:1 (1975), 70–79; Theoret. and Math. Phys., 25:1 (1975), 986–991

Citation in format AMSBIB
\Bibitem{PelPriShc75}
\by S.~V.~Peletminskii, V.~I.~Prikhod'ko, V.~S.~Shchelokov
\paper Behavior of electrodynamic Green's functions at low frequences
\jour TMF
\yr 1975
\vol 25
\issue 1
\pages 70--79
\mathnet{http://mi.mathnet.ru/tmf4052}
\zmath{https://zbmath.org/?q=an:0327.76051}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 1
\pages 986--991
\crossref{https://doi.org/10.1007/BF01037643}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4052
  • http://mi.mathnet.ru/eng/tmf/v25/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnikov, “Equations of motion in external fields”, Theoret. and Math. Phys., 39:2 (1979), 462–466  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:164
    Full text:57
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019